# SDR 2000ZZZM87

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 2565 · Escape Slide
- Part: Angle
- Part number: 5917689
- Condition: Out Of Adjust
- Location: Pax Door
- Component: 9915565521
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVING AT SFB AIRPORT AND PRIOR TO THE DISEMBARKATION OF PASSENGERS AN INADVERTENT DEPLOYMENT OF THE L-1 DOOR SLIDE OCCURRED.  THE FLT ATTENDANT HAD OPENED THE L1 DOOR AND SECURED THE DOOR IN THE OPEN POSITION WHEN THE SLIDE PACK COVER FELL OFF.  THIS CAUSED THE SLIDE DEPLOYMENT HANDLE TO CATCH ON THE DOOR AND DEPLOY.  AN ADJUSTMENT WAS MADE TO THE SLIDE PACK COVER BRACKET AND A CONTINUED TIME SLIDE AND THE SLIDE PACK COVER WAS INSTALLED IAW 26-62-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
